# SDR SWAA2012070205433

- Difficulty date: June 30, 2012
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- Aircraft time: 79,586 hours, 64,730 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7110033
- Part serial: 850451
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION/DECLARED EMERGENCY.  CLIMBING THROUGH 29,000FT, THE CABIN ALTITUDE HIT 10,000 FEET AND ACTIVATED THE CABIN ALTITUDE HORN.  AS WE DESCENDED THE CABIN ALTITUDE DESCENDED, IT WAS PRESSURIZING, BUT NOT HOLDING PRESSURIZATION WELL.  FOUND BOTH OUTFLOW VALVES FAULTY.  REMOVED AND REPLACED BOTH SUPPLY DUCT VALVES AND THE NR 2 ENGINE 115 VALVE FAULTY IAW AMM.
